[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.197.171.35. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
October 1984

[ill]yocardial Infarction After [ill]iet-Induced Warfarin Resistance

Author Affiliations

From the Department of Internal Medicine, University of Virginia, [ill]arlottesville.

Arch Intern Med. 1984;144(10):2089-2090. doi:10.1001/archinte.1984.04400010216039
Abstract

• A 35-year-old woman was receiving warfarin sodium ther[ill]y for a prosthetic aortic valve. She sustained a myocardial [ill]farction five weeks after beginning a diet of lettuce, broccoli, [ill]d turnip greens to lose weight. Excess dietary vitamin K can [ill]use life-threatening consequences in patients on warfarin [ill]atment.

(Arch Intern Med 1984;144:2089-2090)

×